Volume 3, Number 1 (2018)
Year Launched: 2016
Journal Menu
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

Limit cycles investigation for a class of nonlinear systems via differential and integral inequalities

Volume 3, Issue 1, February 2018    |    PP. 1-11    |PDF (195 K)|    Pub. Date: December 30, 2017
266 Downloads     1937 Views  

Yeong-Jeu Sun, Department of Electrical Engineering, I-Shou University,Kaohsiung, Taiwan 840, R.O.C.

In this paper, the existence of limit cycles for a class of nonlinear systems is explored. Based on the time-domain approach with differential and integral inequalities, the phenomenon of the stable limit cycle can be accurately verified for such nonlinear systems. Furthermore, the exponentially stable limit cycles, frequency of oscillation, and guaranteed convergence rate can be correctly calculated. Finally, some numerical simulations are provided to demonstrate the feasibility and effectiveness of the main results.

Limit cycle, nonlinear systems, stable limit cycles, exponential convergence rate.

Cite this paper
Yeong-Jeu Sun, Limit cycles investigation for a class of nonlinear systems via differential and integral inequalities, SCIREA Journal of Mathematics. Vol. 3 , No. 1 , 2018 , pp. 1 - 11 .


[ 1 ] A. Bakhshalizadeh, R. Asheghi, H. R. Z. Zangeneh, M. E. Gashti, “Limit cycles near an eye-figure loop in some polynomial Liénard systems,” Journal of Mathematical Analysis and Applications, vol. 455, pp. 500-515, 2017.
[ 2 ] Y. Zarmi, “A classical limit-cycle system that mimics the quantum-mechanical harmonic oscillator,” Physica D: Nonlinear Phenomena, vol. 359, pp. 21-28, 2017.
[ 3 ] W. Zhou, S. Yang, L. Zhao, “Limit cycle of low spinning projectiles induced by the backlash of actuators,” Aerospace Science and Technology, vol. 69, pp. 595-601, 2017.
[ 4 ] L. Lazarus, M. Davidow, R. Rand, “Periodically forced delay limit cycle oscillator,” International Journal of Non-Linear Mechanics, vol.94, pp. 216-222, 2017.
[ 5 ] G. Tigan, “Using Melnikov functions of any order for studying limit cycles,” Journal of Mathematical Analysis and Applications, vol. 448, pp. 409-420, 2017.
[ 6 ] H. Chen, D. Li, J. Xie, Y. Yue, “Limit cycles in planar continuous piecewise linear systems,” Communications in Nonlinear Science and Numerical Simulation, vol. 47, pp. 438-454, 2017.
[ 7 ] M. Berezowski, “Limit cycles that do not comprise steady states of chemical reactors,” Applied Mathematics and Computation, vol. 312, pp. 129-133, 2017.
[ 8 ] M. J. Álvarez, J. L. Bravo, M. Fernández, R. Prohens, “Centers and limit cycles for a family of Abel equations,” Journal of Mathematical Analysis and Applications, vol. 453, pp. 485-501, 2017.
[ 9 ] Y. Cao, C. Liu, “The estimate of the amplitude of limit cycles of symmetric Liénard systems,” Journal of Differential Equations, vol. 262, pp. 2025-2038, 2017.
[ 10 ] T. D. Carvalho, J. Llibre, D. J. Tonon, “Limit cycles of discontinuous piecewise polynomial vector fields,” Journal of Mathematical Analysis and Applications, vol. 449, pp. 572-579, 2017.
[ 11 ] X. Ying, F. Xu, M. Zhang, Z. Zhang, “Numerical explorations of the limit cycle flutter characteristics of a bridge deck,” Journal of Wind Engineering and Industrial Aerodynamics, vol. 169, pp. 30-38, 2017.
[ 12 ] S. Li, X. Cen, Y. Zhao, “Bifurcation of limit cycles by perturbing piecewise smooth integrable non-Hamiltonian systems,” Nonlinear Analysis: Real World Applications, vol. 34, pp. 140-148, 2017.

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
by Sergey M. Afonin
2935 Downloads 40158 Views
by Syed Adil Hussain, Taha Hasan Associate Professor
2295 Downloads 19065 Views
by Omprakash Sikhwal, Yashwant Vyas
2366 Downloads 16000 Views
by Munmun Nath, Bijan Nath, Santanu Roy
2263 Downloads 15921 Views
Upcoming Conferences